Nonconforming Finite Element Method for Generalized Nerve Conductive Equations on Moving Grids

ZHANG Feiran, SHI Dongyang, CHEN Jinhuan

Acta Mathematicae Applicatae Sinica ›› 2012, Vol. 0 ›› Issue (3) : 471-482.

PDF(393 KB)
PDF(393 KB)
Acta Mathematicae Applicatae Sinica ›› 2012, Vol. 0 ›› Issue (3) : 471-482. DOI: 10.12387/C2012036

Nonconforming Finite Element Method for Generalized Nerve Conductive Equations on Moving Grids

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 2012, 0(3): 471-482 https://doi.org/10.12387/C2012036

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(393 KB)

Accesses

Citation

Detail

Sections
Recommended

/